# SDR MASA2011061703034

- Difficulty date: June 16, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 19,814 hours, 13,620 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Part number: AS3582038
- Condition: Missing
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER ENG START; MX REPORTED THE LEFT PACK FAILED AND CAUSED THE SMOKE. REPLACED ACM.  MISSING PACKING ON COMPRESSURE DISCHARGE TUBE.  PACKING COMING IN AT 1532 ON FLT 2608 INSTALLED MISSING O-RING ON TEMP SENSOR.
